# SDR USAABB97040

- Difficulty date: March 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N616AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27147
- System (JASC): 3350 · Emergency Lighting
- Part: Exit Identifier
- Part number: 8731002511
- Condition: Inoperative
- Location: R-1 Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - R-1 DOOR EXIT IDENTIFIER INOPERATIVE.  REPLACED EXIT IDENTIFIER INOPERATIVE.  REPLACED EXIT IDENTIFIER.  (M)
